Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 577, NWS Norman, OK

July 21, 20094 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 21, 2009, 1:23 AM CDT for 4 counties in Oklahoma. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2009, 1:23 AM CDT (06:23 UTC)
Expired
Jul 21, 2009, 2:30 AM CDT
In force
67 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Garfield County, OK, Grant County, OK, Kay County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 101 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 8:43 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 6.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2009-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2009-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3054 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 210623
SVROUN
OKC047-053-071-103-210730-
/O.NEW.KOUN.SV.W.0577.090721T0623Z-090721T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
123 AM CDT TUE JUL 21 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  SOUTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  SOUTHERN KAY COUNTY IN NORTHERN OKLAHOMA...
  NOBLE COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 230 AM CDT

* AT 123 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST
  OF KAW LAKE TO PONCA CITY TO 5 MILES SOUTH OF LAMONT...MOVING      
  SOUTHEAST AT 45 MPH. 

HAZARDS IN THE WARNING INCLUDE...
DESTRUCTIVE WIND GUSTS TO 70 MPH...

* LOCATIONS IN THE WARNING INCLUDE BILLINGS...CERES...COVINGTON...
  GARBER...HAYWARD...HUNTER...KAW CITY...KAW LAKE...LAMONT...
  LUCIEN...MARLAND...MORRISON...PERRY...PONCA CITY...RED ROCK...
  SOONER LAKE AND TONKAWA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 217.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3679 9674 3675 9682 3675 9689 3669 9694
      3669 9706 3660 9704 3661 9691 3658 9688
      3655 9690 3651 9703 3635 9702 3634 9692
      3627 9691 3627 9715 3618 9718 3618 9761
      3667 9770 3675 9717 3694 9675
TIME...MOT...LOC 0623Z 323DEG 38KT 3683 9674 3668 9710
          3661 9756

$$
2 follow-up statements
000 
WWUS54 KOUN 210659
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
159 AM CDT TUE JUL 21 2009

OKC071-210709-
/O.CAN.KOUN.SV.W.0577.000000T0000Z-090721T0730Z/
KAY OK-
159 AM CDT TUE JUL 21 2009

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHERN
KAY COUNTY...

LAT...LON 3660 9690 3658 9688 3656 9689 3651 9703
      3639 9703 3635 9702 3633 9692 3627 9691
      3627 9715 3618 9718 3618 9761 3656 9767
      3652 9729 3661 9692
TIME...MOT...LOC 0659Z 311DEG 36KT 3642 9700 3630 9727
          3634 9760

$$

OKC047-103-210730-
/O.CON.KOUN.SV.W.0577.000000T0000Z-090721T0730Z/
GARFIELD OK-NOBLE OK-
159 AM CDT TUE JUL 21 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NOBLE AND EASTERN GARFIELD COUNTIES...

AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SOONER LAKE TO PERRY
TO 3 MILES NORTHWEST OF COVINGTON...MOVING SOUTHEAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE BILLINGS...CERES...COVINGTON...
  GARBER...HAYWARD...LUCIEN...MARLAND...MORRISON...PERRY...RED ROCK
  AND SOONER LAKE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 202.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3660 9690 3658 9688 3656 9689 3651 9703
      3639 9703 3635 9702 3633 9692 3627 9691
      3627 9715 3618 9718 3618 9761 3656 9767
      3652 9729 3661 9692
TIME...MOT...LOC 0659Z 311DEG 36KT 3642 9700 3630 9727
          3634 9760

$$
000 
WWUS54 KOUN 210717
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
217 AM CDT TUE JUL 21 2009

OKC047-103-210727-
/O.CAN.KOUN.SV.W.0577.000000T0000Z-090721T0730Z/
GARFIELD OK-NOBLE OK-
217 AM CDT TUE JUL 21 2009

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NOBLE AND
EASTERN GARFIELD COUNTIES...

THE STORMS HAVE WEAKENED... BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR.

LAT...LON 3660 9690 3658 9688 3656 9689 3651 9703
      3639 9703 3635 9702 3633 9692 3627 9691
      3627 9715 3618 9718 3618 9761 3656 9767
      3652 9729 3661 9692
TIME...MOT...LOC 0717Z 311DEG 36KT 3630 9683 3618 9710
          3622 9743

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 12:10 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 21, 12:10 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1210 AM CDT TUE JUL 21 2009

.AVIATION...FAIRLY WIDESPREAD TSTMS CONTINUE TO MOVE SOUTHWARD FROM
NRN OK. ALTHOUGH EVOLUTION OF CONVECTIVE COMPLEX HAS NOT BEEN AS
EXPECTED...TIMING OF TSTMS LOOKS TO BE PRETTY GOOD. WITH STORM
COVERAGE INCREASING...CONFIDENCE IN LOWER TEMPO CONDITIONS HAS
INCREASED. SOME POST FRONTAL MVFR CIGS WILL PERSIST INTO TUESDAY
MORNING...MAINLY AT OKC/OUN AND PNC.

&&

.PREV DISCUSSION... /ISSUED 738 PM CDT MON JUL 20 2009/

.DISCUSSION...TSTMS BEGINNING TO INCREASE ACROSS KS IN VCNTY OF
SURFACE BOUNDARIES. WILL ADJUST ORIENTATION OF THE POPS FOR
TONIGHT GIVEN THE EXPECTED EVOLUTION OF CONVECTIVE COMPLEX AND
WILL KEEP HIGHEST POPS IN NCNTRL OK. WILL ALSO TRIM POPS BACK IN
SWRN PARTS OF THE FA WHERE WARM MID LEVEL TEMPS WILL WORK AGAINST
MORE SIDESPREAD DEVELOPMENT.

&&

.PREV DISCUSSION... /ISSUED 645 PM CDT MON JUL 20 2009/

AVIATION...DIFFICULT TO PICK OUT THE BEST MODEL SIGNAL FOR
THUNDERSTORM ORGANIZATION AND TIMING. OUR BEST ESTIMATE FOLLOWS
CLOSE TO THE NAM SIMULATED REFLECTIVITY. EXPECT THE LOW LEVEL JET
TO INITIATE SCATTERED THUNDER NEAR A WARM FRONT IN NORTH CENTRAL
AND CENTRAL OK FROM 1-4 UTC. MEANWHILE...SHARP UPPER FORCING
SHOULD RESULT IN AN ORGANIZED MCS OVER KANSAS...THAT WILL SWEEP
THROUGH NORTHERN AND CENTRAL OKLAHOMA OVERNIGHT. WE HAVE INDICATED
PASSAGE OF BOTH AN OUTFLOW BOUNDARY AND COLD FRONT IN MOST TAFS.
THUNDER WILL BE MORE SPARSE AT WESTERN SITES...CAPPED BY +14 C AIR
AT 700 MB.

BURKE

PREV DISCUSSION... /ISSUED 342 PM CDT MON JUL 20 2009/

DISCUSSION...
COLD FRONT WILL BE MOVING SOUTH INTO OKLAHOMA THIS EVENING AND
THROUGH THE ENTIRE CWA BY TOMORROW AFTERNOON. EXPECT ONE OR MORE
THUNDERSTORM COMPLEXES ACROSS THE PLAINS TONIGHT AND OVERNIGHT.
STRONGEST SIGNAL IN ISENTROPIC ANALYSIS IS TO THE NORTHEAST OF THE
NORMAN CWA. MODELS SHOW SOME DEVELOPMENT SOUTHWEST ALONG/AHEAD OF
THE FRONT TOWARD THE NORTHEAST CORNER OF THE CWA BUT LOW LEVEL
FLOW ABOVE THE SURFACE IS VEERED SO AM UNSURE HOW HIGH THE CHANCES
OR HOW WIDESPREAD THE COVERAGE WILL BE. THE OTHER SIGNAL IS OF
STORMS MOVING SOUTH INTO WESTERN OKLAHOMA AND HAVE SOMEWHAT
HIGHER POPS OUT WEST FOR THIS SCENARIO. MANY OF THE MODELS SHOW
THE AREA FROM CENTRAL INTO SOUTH CENTRAL AND SOUTHEAST OKLAHOMA
BEING BETWEEN COMPLEXES AND THEREFORE HAVE LOWER POPS ALONG THIS
AXIS... BUT WITH THE NORTHWEST FLOW PATTERN AND THE ADDED SUPPORT
OF THE FRONT... WILL SEE HOW PRECIPITATION DEVELOPS AND EVOLVES
THIS EVENING AND ADJUST FROM THERE.

STORM COMPLEXES MAY STILL BE AFFECTING PORTIONS OF THE AREA
TUESDAY MORNING BUT THEN WILL BE MOVING OUT OF THE AREA. SOMEWHAT
LOWER TEMPERATURES ARE EXPECTED TOMORROW BEHIND THE COLD FRONT.
STORM COMPLEXES FROM THE HIGHER TERRAIN WILL MAINLY AFFECT AREAS
WEST OF THE CWA TUESDAY NIGHT THROUGH WEDNESDAY NIGHT... BUT HAVE
ADDED LOW POPS SOUTHWEST FOR THE POSSIBILITY OF THE EASTERN EDGE
OF A COMPLEX MOVING INTO THE AREA. OTHERWISE WE REMAIN UNDER A
NORTHWEST FLOW PATTERN THROUGH THE EXTENDED WITH VARIOUS
SHORTWAVES MOVING SOUTH THROUGH THE FLOW. PREDICTABILITY OF
SPECIFIC WAVES ALWAYS PRESENT A CHALLENGE BUT THE MOST SIGNIFICANT
WAVE MOVING THROUGH THE MIDWEST LOOKS TO BE THIS WEEKEND. GFS DOES
NOT DEVELOP MUCH PRECIP SOUTHWEST TOWARD THE AREA WHILE THE ECMWF
DOES DEVELOP MORE QPF THAN THE GFS. HAVE NOT MADE ANY SIGNIFICANT
CHANGES TO THE EXTENDED WITH THIS PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  91  64  90 /  40  20   0   0
HOBART OK         71  94  66  90 /  30  20  10  10
WICHITA FALLS TX  72  96  68  88 /  30  30  20  20
GAGE OK           65  89  60  88 /  40  10   0  10
PONCA CITY OK     67  87  60  88 /  60  20   0   0
DURANT OK         70  91  66  86 /  40  30  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

02/22
Hazardous weather outlook, Jul 20, 9:10 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT MON JUL 20 2009

OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
910 PM CDT MON JUL 20 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT TO THE
NORTH OF A LINE FROM BUFFALO... TO GUTHRIE... TO CHANDLER.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT FOR THE
REMAINDER OF THE MAIN BODY OF OKLAHOMA SOUTH OF THE MODERATE RISK
AREA...AND FOR ALL OF WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH 5 AM.

IMPACTS...
DAMAGING WIND GUSTS TO 75 MPH AND HAIL TO THE SIZE OF GOLF BALLS
WILL BE POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR THE THREAT OF SEVERE WEATHER THROUGH
TONIGHT.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS DEVELOPED DURING THE EARLY EVENING IN
THE VICINITY OF A WARM FRONT LOCATED FROM NORTHEAST OKLAHOMA INTO
CENTRAL KANSAS. THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS
AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE CENTRAL PLAINS AND A
COLD FRONT PUSHES SOUTHWARD FROM KANSAS INTO OKLAHOMA. THE STORMS
ARE EXPECTED TO DEVELOP INTO ONE OR MORE LARGE COMPLEXES OVERNIGHT
THAT WILL SWEEP SOUTH TO SOUTHEAST ACROSS THE AREA.
ISOLATED TORNADOES CAN NOT BE RULED OUT WITH DISCRETE STORMS IN
NORTH CENTRAL OKLAHOMA DURING THE EVENING. HOWEVER...AS THE STORMS
BECOME MORE ORGANIZED LATER TONIGHT...THE MAIN THREATS WILL BE
DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...VERY HEAVY RAIN AND
FREQUENT LIGHTNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUL 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LIKELY LINGER INTO EARLY TUESDAY... MAINLY OVER
CENTRAL AND EASTERN OKLAHOMA... BEFORE ENDING LATER IN THE DAY.

THERE IS A POSSIBILITY OF ANOTHER NIGHTTIME THUNDERSTORM COMPLEX
AFFECTING PARTS OF THE AREA THURSDAY NIGHT INTO EARLY FRIDAY.

THUNDERSTORM CHANCES THEN WILL RETURN TO MUCH OF THE AREA SATURDAY
INTO SUNDAY... AS A COLD FRONT MOVES SOUTH THROUGH THE AREA.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

CJS/II

In the hours before

Local storm report, Jul 20, 11:14 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1114 PM CDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND GST     7 SSW ALVA              36.71N 98.72W
07/20/2009  M71 MPH          WOODS              OK   MESONET

&&

JBOWEN
Local storm report, Jul 20, 11:23 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1123 PM CDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     HAIL             MENO                    36.39N 98.18W
07/20/2009  E1.75 INCH       MAJOR              OK   AMATEUR RADIO

&&

FM
Special weather statement, Jul 21, 12:00 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1200 AM CDT TUE JUL 21 2009

OKZ008-210545-
KAY OK-
1200 AM CDT TUE JUL 21 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF NARDIN AT 1159 PM
CDT...MOVING EAST AT 40 MPH. OTHER STRONG STORMS WERE LOCATED NEAR
WELLINGTON KANSAS...MOVING SOUTH. THESE STORMS WILL OVERTAKE KAY
COUNTY BETWEEN MIDNIGHT AND 1 AM.

HEAVY RAIN...FREQUENT LIGHTNING...SMALL HAIL AND WINDS AROUND 50 MPH
ARE LIKELY. SEVERE WEATHER REMAINS POSSIBLE.

BURKE
Special weather statement, Jul 21, 12:02 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1202 AM CDT TUE JUL 21 2009

OKZ009-010-014-015-210545-
ROGER MILLS OK-DEWEY OK-WOODWARD OK-ELLIS OK-
1202 AM CDT TUE JUL 21 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY...ELLIS...ROGER MILLS
AND WOODWARD COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS DEVELOPING FROM 6 MILES WEST OF
SHATTUCK TO 5 MILES NORTHWEST OF MUTUAL AT 1202 AM CDT...MOVING
SOUTH AT 35 MPH.

FREQUENT LIGHTNING...SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY.
SOME STORMS MAY BECOME SEVERE.

BURKE
Local storm report, Jul 21, 12:57 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1257 AM CDT TUE JUL 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     TSTM WND GST     BRAMAN                  36.92N 97.33W
07/21/2009  M65 MPH          KAY                OK   EMERGENCY MNGR

&&

FM
Local storm report, Jul 21, 1:01 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
101 AM CDT TUE JUL 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND GST     BRAMAN                  36.92N 97.33W
07/21/2009  M78 MPH          KAY                OK   EMERGENCY MNGR

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:44 PM CDTSevere Thunderstorm WarningOUNGrant76 min
Jul 20, 9:48 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble72 min
Jul 20, 10:02 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant58 min
Jul 20, 10:11 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward94 min
Jul 20, 10:26 PM CDTSevere Thunderstorm WarningOUNGarfield, Major79 min
Jul 20, 11:11 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant64 min
Jul 20, 11:36 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher69 min
Jul 20, 11:41 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major, Woodward79 min
Jul 20, 11:50 PM CDTSevere Thunderstorm WarningOUNMajor25 min
Jul 21, 12:38 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills67 min
Jul 21, 12:38 AM CDTSevere Thunderstorm WarningOUNGrant, Kay67 min
Jul 21, 12:49 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Dewey, Kingfisher and 1 more71 min
Jul 21, 1:27 AM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Kiowa, Washita78 min
Jul 21, 2:12 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more78 min
Jul 21, 2:55 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman80 min
Jul 21, 5:04 AM CDTSevere Thunderstorm WarningOUNMcClain, Pontotoc, Pottawatomie, Seminole41 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.